Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Twisted Yangians and Mickelsson Algebras. II


Authors: M. Nazarov and S. Khoroshkin
Translated by: the authors
Original publication: Algebra i Analiz, tom 21 (2009), nomer 1.
Journal: St. Petersburg Math. J. 21 (2010), 111-161
MSC (2000): Primary 17B35; Secondary 81R50
DOI: https://doi.org/10.1090/S1061-0022-09-01088-7
Published electronically: November 5, 2009
MathSciNet review: 2553055
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A skew analog for the composition of the Cherednik and Drinfeld functors is introduced for twisted Yangians. The definition is based on the skew Howe duality, and originates from the centralizer construction of twisted Yangians due to Olshanskiĭ. Via the new functor, a correspondence is established between intertwining operators on the tensor products of certain modules over twisted Yangians and the extremal cocycle on the hyperoctahedral group.


References [Enhancements On Off] (What's this?)

  • [A] T. Arakawa, Drinfeld functor and finite-dimensional representations of the Yangian, Comm. Math. Phys. 205 (1999), 1-18. MR 1706920 (2001c:17011)
  • [AS] T. Arakawa and T. Suzuki, Duality between $ \mathfrak{sl}_n(\mathbf C)$ and the degenerate affine Hecke algebra, J. Algebra 209 (1998), 288-304. MR 1652134 (99h:17005)
  • [AST] T. Arakawa, T. Suzuki, and A. Tsuchiya, Degenerate double affine Hecke algebra and conformal field theory, Topological Field Theory, Primitive Forms and Related Topics (Kyoto, 1996), Progr. Math., vol. 160, Birkhäuser Boston, Boston, MA, 1998, pp. 1-34. MR 1653020 (99i:17025)
  • [C] I. Cherednik, Lectures on Knizhnik-Zamolodchikov equations and Hecke algebras, Quantum Many-Body Problems and Representation Theory, MSJ Mem., No. 1, Math. Soc. Japan, Tokyo, 1998, pp. 1-96. MR 1724948 (2001i:20004)
  • [D] J. Dixmier, Enveloping algebras, North-Holland Math. Library, vol. 14, North-Holland Publ. Co., Amsterdam, 1977. MR 0498740 (58:16803b)
  • [D1] V. Drinfel'd, Hopf algebras and the quantum Yang-Baxter equation, Dokl. Akad. Nauk SSSR 283 (1985), no. 5, 1060-1064; English transl., Soviet Math. Dokl. 32 (1985), no. 1, 254-258. MR 0802128 (87h:58080)
  • [D2] -, Degenerate affine Hecke algebras and Yangians, Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 69-70; English transl., Funct. Anal. Appl. 20 (1986), no. 1, 62-64. MR 0831053 (87m:22044)
  • [H] R. Howe, Perspectives on invariant theory: Schur duality, multiplicity-free actions and beyond, The Schur Lectures (Tel Aviv, 1992), Israel Math. Conf. Proc., vol. 8, Bar-Ilan Univ., Ramat Gan, 1995, pp. 1-182. MR 1321638 (96e:13006)
  • [KN1] S. Khoroshkin and M. Nazarov, Yangians and Mickelsson algebras. I, Transform. Groups 11 (2006), 625-658. MR 2278142 (2008d:17016)
  • [KN2] -, Yangians and Mickelsson algebras. II, Mosc. Math. J. 6 (2006), 477-504. (English) MR 2274862 (2008d:17017)
  • [KN3] -, Twisted Yangians and Mickelsson algebras. I, Selecta Math. (N.S.) 13 (2007), 69-136. MR 2330588 (2009d:17021)
  • [KO] S. Khoroshkin and O. Ogievetsky, Mickelsson algebras and Zhelobenko operators, J. Algebra 319 (2008), 2113-2165. MR 2394693 (2009a:16040)
  • [KS] P. Kulish and E. Sklyanin, Algebraic structures related to reflection equations, J. Phys. A 25 (1992), 5963-5975. MR 1193836 (93k:17032)
  • [M] A. Molev, Skew representations of twisted Yangians, Selecta Math. (N.S.) 12 (2006), 1-38. MR 2244262 (2007h:17013)
  • [MN] A. Mudrov and M. Nazarov, On irreducibility of modules over twisted Yangians (in preparation).
  • [MNO] A. Molev, M. Nazarov, and G. Ol'shanskiĭ, Yangians and classical Lie algebras, Uspekhi Mat. Nauk 51 (1996), no. 2, 27-104; English transl., Russian Math. Surveys 51 (1996), no. 2, 205-282. MR 1401535 (97f:17019)
  • [MO] A. Molev and G. Olshanski, Centralizer construction for twisted Yangians, Selecta Math. (N.S.) 6 (2000), 269-317. MR 1817615 (2002j:17013)
  • [M1] J. Mickelsson, Step algebras of semi-simple subalgebras of Lie algebras, Rep. Mathematical Phys. 4 (1973), 307-318. MR 0342057 (49:6803)
  • [M2] -, On irreducible modules of a Lie algebra which are composed of finite-dimensional modules of a subalgebra, Ann. Acad. Sci. Fenn. Ser. A I Math. No. 598 (1975), 16 pp. MR 0384885 (52:5755)
  • [N] M. Nazarov, Representations of twisted Yangians associated with skew Young diagrams, Selecta Math. (N.S.) 10 (2004), 71-129. MR 2061224 (2005e:17026)
  • [NT] M. Nazarov and V. Tarasov, On irreducibility of tensor products of Yangian modules associated with skew Young diagrams, Duke Math. J. 112 (2002), 343-378. MR 1894364 (2003h:17021)
  • [O1] G. Ol'shanskiĭ, Extension of the algebra $ U(\mathfrak{g})$ for infinite-dimensional classical Lie algebras $ g$ and the Yangians $ Y(\mathfrak{gl}(m))$, Dokl. Akad. Nauk SSSR 297 (1987), no. 5, 1050-1054; English transl., Soviet Math. Dokl. 36 (1988), no. 3, 569-573. MR 0936073 (89g:17017)
  • [O2] G. Ol'shanskiĭ, Twisted Yangians and infinite-dimensional classical Lie algebras, Quantum Groups (Leningrad, 1990), Lecture Notes in Math., vol. 1510, Springer, Berlin, 1992, pp. 104-119. MR 1183482 (93h:17039)
  • [PP] A. Perelomov and V. Popov, Casimir operators for semi-simple Lie groups, Izv. Akad. Nauk SSSR Ser. Mat. 32 (1968), no. 6, 1368-1390. (Russian) MR 0236308 (38:4605)
  • [T] J. Tits, Normalisateurs de tores. I. Groupes de Coxeter étendus, J. Algebra 4 (1966), 96-116. MR 0206117 (34:5942)
  • [TV] V. Tarasov and A. Varchenko, Duality for Knizhnik-Zamolodchikov and dynamical equations, The 2000 Twente Conference on Lie Groups (Enschede), Acta Appl. Math. 73 (2002), 141-154. MR 1926498 (2003h:17024)
  • [W] H. Weyl, The classical groups. Their invariants and representations, Princeton Univ. Press, Princeton, NJ, 1939. MR 0000255 (1:42c)
  • [Z] D. Zhelobenko, Extremal cocycles on Weyl groups, Funktsional. Anal. i Prilozhen. 21 (1987), no. 3, 11-21; English transl., Funct. Anal. Appl. 21 (1987), no. 3, 183-192. MR 0911771 (89g:17007)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 17B35, 81R50

Retrieve articles in all journals with MSC (2000): 17B35, 81R50


Additional Information

M. Nazarov
Affiliation: Department of Mathematics, University of York, York YO10 5DD, England
Email: mln1@york.ac.uk

S. Khoroshkin
Affiliation: Institute for Theoretical and Experimental Physics, Moscow 117259, Russia
Email: khor@itep.ru

DOI: https://doi.org/10.1090/S1061-0022-09-01088-7
Keywords: Cherednik functor, Drinfeld functor, Howe duality
Received by editor(s): September 10, 2007
Published electronically: November 5, 2009
Article copyright: © Copyright 2009 American Mathematical Society

American Mathematical Society